Thread: Increase the sus???
11-27-2005, 10:38 AM #1
Increase the sus???
Bro's, i've been on the Sustanon 250 @ 500mg a weel for the last 7 weeks and i've got hold of another 16 amps- i was thinking of upping the dosage to 750mg a week (250mg EOD) and then dropping it down to 125mg EOD for the last 4 jabs to taper off.
Or would i be better off continuing on 250mg every 3rd day (500mg/week) and having a longer course but still tapering off on the last 4 jabs?
I did 40mg Dianabol for the 1st 5 weeks of the course, but i dont have anything else to stack with it now- i think the Deca i have is crap? (See pics forum)
Any good advice would be appreciated bro's!
11-27-2005, 11:05 AM #2
11-27-2005, 11:08 AM #3Originally Posted by Phenom
11-27-2005, 11:14 AM #4
doing that u might wind up with worse sides... blood levels will be up and then down..etc... i wld be more inclined to bump the dosage but not tapper it off...
11-27-2005, 11:15 AM #5
Gains have been ok bro, strength is up, i think size and weight have slipped a bit since stopping the D-bol tho. Havent used any Deca at all yet as my unreliable supplier hasn't been able to get any till yesterday, and from what i've read on here the Deca i have is sh*t which has really pissed me off because i've been desperate to run some again, even if its just to cushion my aching joints!
11-27-2005, 11:17 AM #6
wont i crash if i dont taper toward the end bro?
11-27-2005, 11:26 AM #7Originally Posted by topvega
11-27-2005, 01:50 PM #8
If u are getting good results as is then i wldn't mess with success.... but if u are intent on using the extra u have then I wld bump it up, but not taper it down... I don't think anyone tapers anymore... U cld just save it for next cycle. U shld be in no rush to use higher and higher doses. That will probably happen on it's own anyway.
11-27-2005, 02:24 PM #9
thanks for the advice brother.
11-27-2005, 02:27 PM #10Originally Posted by Phenom
Proper pct and you wont crash.
11-27-2005, 02:39 PM #11Originally Posted by NYC BIG MIKE
11-27-2005, 03:02 PM #12
This is where you get differing opinions. I'm old school. I run HCG concurrent with Nolva. Others will tell you HCG for two weeks, then Nolva. With your supply on hand, try the later and go the 30 days with nolva.
11-27-2005, 03:11 PM #13
11-27-2005, 03:19 PM #14
7 weeks in I would say keep it at 500mg. Go longer or save it like someone else said.
11-27-2005, 03:22 PM #15Originally Posted by NYC BIG MIKE
11-27-2005, 03:23 PM #16
Good luck to ya.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)